# SDR R61A201706260440

- Difficulty date: June 12, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066324001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR TIE AT FRAME 90 BETWEEN STRINGERS 29L - 27R. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-01,  AND 51-41-02.
